Short curriculum vitae: List of papers:
  1. M. Coltoiu: Cohomology with compact support for real-analytic spaces, Bolletino UMI 18-A (1981), 291-297
  2. M. Coltoiu and N.Mihalache: A remark on the local Stein-ness problem, Math. Ann. 264(1983), 333-334.
  3. M. Coltoiu: The Levi Problem for cohomology classes, Ann. Inst. Fourier t. 34,fasc.1(1984),141-154.
  4. M. Coltoiu: A note on Levi's Problem with discontinuous functions, L'Ensgn. Math. (2), 31(1985),299-304.
  5. M. Coltoiu: On the embedding of 1-convex manifolds with 1-dimensional exceptional set,Comment. Math. Helv. 60(1985),548-565.
  6. M. Coltoiu and N.Mihalache: Strongly plurisubharmonic exhaustion functions on 1-convex spaces,Math. Ann. 270(1985),63-68.
  7. M. Coltoiu: Convexity in complex analysis (in romanian),Stud.Cerc. Math. 38, no.1 (1986), 28-57.
  8. M. Coltoiu and N.Mihalache: On the homology groups of Stein spaces and Runge pairs, J. reine angew. Math. 371 (1986), 216-220.
  9. M. Coltoiu: Cohomology with compact support for Stein spaces, J. reine angew. Math. 380 (1987),171-177.
  10. M. Coltoiu: A remark on a theorem of Vo Van Tan,Trans. AMS 307 (1988), 857-859.
  11. M. Coltoiu: Remarques sur les reunions croissantes d'ouverts de Stein,C. R. Acad. Sci. Paris, 307 (1988), 91-94.
  12. M. Coltoiu and N.Mihalache: Pseudoconvex domains on complex spaces with singularities,Comp. Math. 72 (1989),241-247.
  13. M. Coltoiu: Complete locally pluripolar sets, J. reine angew. Math. 412 (1990), 108-112.
  14. M. Coltoiu: Recouvrements de Stein finis pour les espaces complexes, C. R. Acad. Sci. Paris, 310 (1990),397-399.
  15. M. Coltoiu: Local hyperconvexity and local hyperconcavity. In: Aspects of Mathematics 1990. Complex Analysis (vol. in honour of H. Grauert)
  16. M. Coltoiu: Traces of Runge domains on analytic subsets. Math. Ann. 290 (1991),545-548.
  17. M. Coltoiu: Some open problems concerning Stein spaces. Rev. Roumaine Math. Pures et Appl.36 (1991), 225-229.
  18. M. Coltoiu: n-concavity of n-dimensional complex spaces. Math. Z. 210 (1992),203-206.
  19. M. Coltoiu: Coverings of 1-convex manifolds with 1-dimensional exceptional set. Comment. Math. Helv. 68 (1993),469-479.
  20. M. Coltoiu and A.Silva: Behnke-Stein theorem on complex spaces with singularities. Nagoya J. Math. 137 (1995),153-160.
  21. M. Coltoiu and K.Diederich: Convexity properties of analytic complements in Stein spaces. The Journal of Fourier Analysis and Appl.Kahane special issue 1 (1995),183-194.
  22. M. Coltoiu: A counter-example to the q-Levi problem in \PP^n. J. Math. Kyoto Univ. vol. 36 no.2 (1996), 385-387
  23. M. Coltoiu: Stein spaces.A survey. In:Seminari di geometria. Universita Bologna(1996),71-79.
  24. M. Coltoiu: On Barth's conjecture concerning H^{n-1}(\PP^n\setminus A,{\cal F}). Nagoya Math. J. vol.145 (1997), 99-123.
  25. M. Coltoiu and K.Diederich: Open sets with Stein hypersurface sections in Stein spaces. Ann. of Math. 145 (1997),175-182
  26. M. Coltoiu: Q-convexity.A survey. in: 'Complex analysis and geometry XII' Pitman Research Notes in Math. vol 366., 83-93
  27. M. Coltoiu: On the Oka-Grauert principle for 1-convex manifolds. Math. Ann. 310(1998), 561-569
  28. M. Coltoiu and K.Diederich: Existence of 2-complete neighbourhoods for pseudoconvex domains. The Journal of Geometric Analysis vol. 8, no. 1 (1998), 21-25.
  29. M. Coltoiu: On 1-convex manifolds with 1-dimensional exceptional set. Rev. Roumaine Math. Pures Appl. 43(1998),97-104 (volume dedicated to Prof. M. Jurchescu)
  30. M. Coltoiu: On hulls of meromorphy and a class of Stein manifolds, Ann. Sc. Norm. Sup. Pisa (4), vol. 28 (1999), 405-412
  31. M.Coltoiu and K.Diederich:The Levi problem on Stein spaces and envelopes of holomorphy Math. Ann. 316 (2000), 185-199
  32. M. Coltoiu and V. Vajaitu: Locally trivial fibrations with singular one- dimensional Stein fiber over $q$-complete spaces, Nagoya J. Math., vol. 157 (2000), 1-13
  33. M. Coltoiu and K. Diederich: On the coverings of proper families of 1-dimensional complex spaces, Mich. Math. J. 47 (2000), 369-375.
  34. M. Coltoiu: On the relative homology groups of $q$-Runge pairs, Ark. for Math., vol. 38 (2000), 45-52.
  35. M. Coltoiu and V. Vajaitu: On $n$-completeness of covering spaces with parameters, Math. Z. 237(2001),815-831
  36. M. Coltoiu and K. Diederich: A remark on non-Hausdorff cohomology groups of analytic complements. Math. Ann. 323(2002), 486-489.
  37. M. Coltoiu and M. Tibar: Steiness of the universal covering of the complement of a 2 dimensional complex singularity. Math. Ann. 326(2003), 95-104.
  38. M. Coltoiu: Weakly pseudoconvex domains in 1-convex spaces and the hyperintersection problem. Math. Z. 245(2003),217-220.
  39. M. Coltoiu: On $q$-Runge pairs. Ann. Sc. Norm. Sup. Pisa 2(2003), no.2, 231-235.
  40. M. Coltoiu: On the separation of cohomology groups of increasing unions of (1,1) convex-concave manifolds. J.Math. Kyoto Univ. 45(2005), no.2, 405-409.
  41. M. Coltoiu: Some remarks about $1$-convex manifolds on which all line bundles are trivial. Bull. Sci. Math. 130(2006), no. 4, 337-340.
  42. M. Coltoiu: Convexity properties of coverings of $1$-convex manifolds. Math. Z. 256(2007), no. 3, 461-464.
  43. M. Coltoiu and K. Diederich : The Levi problem for Riemann domains over Stein spaces with singularities. Math. Ann. 338(2007), no.2,283-289.
  44. M. Coltoiu and M. Tibar: On the disk theorem. Math. Ann. 2009
  45. M. Coltoiu: The Levi problem on Stein spaces with singularities. A survey. Rendiconti Mat. (Roma) 29 (2009), 341-353.
  46. M. Coltoiu, J. Ruppenthal: A d-bar theoretical proof of Hartogs' extension theorem on (n-1)-complete compex spaces. J. reine angew. Math. 637 (2009),41-47.
  47. M. Coltoiu, C. Joita: The Levi problem in the blow-up. Osaka J. Math. 47 (2010), no. 4, 943-947.
  48. G. Chiriacescu, M. Coltoiu and C. Joita, Analytic cohomology groups in top degrees of Zariski open sets in $P^n$. Math. Z. 2010.
  49. M. Coltoiu, C. Joita: The disk property of coverings of 1-convex surfaces, Proceedings of the AMS 140 (2012), no. 2, 575-580.
  50. M. Coltoiu, N. Gasitoi, C. Joita: On the image of an algebraic projective space. C. R. Math. Acad. Sci. Paris 350 (2012), no. 5-6, 239-241.
  51. M. Coltoiu, C. Joita, M. Tibar: q-convexity properties of the coverings of a link singularity. Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, 409-417.
  52. M. Coltoiu, C. Joita: On the open immersion problem. Math. Ann. 356 (2013), no. 3, 1203-1211.
  53. M. Coltoiu, C. Joita: Convexity properties of coverings of 1-convex surfaces. Math. Z. 275 (2013), no. 3-4, 781-792.
  54. M. Coltoiu, K. Diederich, C. Joita: On complex spaces with prescribed singularities. Math. Res. Lett. 20 (2013), no. 5, 857-868.
  55. M. Coltoiu, C. Joita: On the separation of the cohomology of universal coverings of 1-convex surfaces. Adv. Math. 265 (2014), 362-370.
  56. M. Coltoiu, C. Joita: On the parameterization of germs of two-dimensional singularities. J. Geom. Anal. 25 (2015), no. 4, 2427-2435.
  57. M. Coltoiu, C. Joita: On Runge-curved domains in Stein spaces. Annali della Scuola Normale Superiore di Pisa (5), XVI (2016), no. 4, 1185--1192.
  58. M. Coltoiu, C. Joita: Finite coverings of complex spaces by connected Stein open sets. To appear in Mathematische Zeitschrift.
  59. M. Coltoiu, C. Joita: Convexity properties of intersections of decreasing sequences of q-complete domains in complex spaces. To appear in Publ. Res. Inst. Math. Sci.